... on bothe by feet and ankles and a fluttering in my chest i had a cath done and my heart is in good hape no blockage or disease on my heart all blood test are fine the doctor thinks it could be due to the veapamil? i don't understand i never had any problems with it i was given it for my migrane headachs can some help me with this question
Hi, I too am having ramipril 5mg twice a day & have edema which is painful in my left ankle, spoke to the doc. who put me on torsemide 20mg every alternate day & then changed it to daily, edema is due to the eater retention, i also have 2 stents in my heart, perhaps you should talk to your doc. to prescribe a 'water pill' for you, hope this helps? Best of luck!
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 1 answer
Posted 31 Oct 2009 • 1 answer
I have been taking atacand for the past 9yrs with atenenol for my crazy heart beats,but in time i've
Posted 5 Dec 2009 • 1 answer
Posted 6 Nov 2012 • 1 answer
Posted 2 Aug 2015 • 0 answers